# SDR DALA2018060303790

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,215 hours, 31,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AROUND AFT HINGE OF LT/AFT NLG DOOR. FUSELAGE SKIN AROUND AFT HINGE OF LT NLG DOOR WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-30-01 VOLUME 1 PARAGRAPH 14.
